Family of Cayley transforms of a homogeneous Siegel domain parameterized by admissible linear forms

Takaaki Nomura

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper we introduce a family of Cayley transforms of a homogeneous Siegel domain D. Each of these transforms is birational and maps D biholomorphically onto a bounded domain in a complex Euclidean vector space.

Original languageEnglish
Pages (from-to)55-78
Number of pages24
JournalDifferential Geometry and its Application
Volume18
Issue number1
DOIs
Publication statusPublished - Jan 1 2003

Fingerprint

Cayley Transform
Linear Forms
Vector spaces
Vector space
Bounded Domain
Euclidean
Transform
Family

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Computational Theory and Mathematics

Cite this

Family of Cayley transforms of a homogeneous Siegel domain parameterized by admissible linear forms. / Nomura, Takaaki.

In: Differential Geometry and its Application, Vol. 18, No. 1, 01.01.2003, p. 55-78.

Research output: Contribution to journalArticle

@article{e5194fb6893e4f2f82012565df64ff88,
title = "Family of Cayley transforms of a homogeneous Siegel domain parameterized by admissible linear forms",
abstract = "In this paper we introduce a family of Cayley transforms of a homogeneous Siegel domain D. Each of these transforms is birational and maps D biholomorphically onto a bounded domain in a complex Euclidean vector space.",
author = "Takaaki Nomura",
year = "2003",
month = "1",
day = "1",
doi = "10.1016/S0926-2245(02)00098-0",
language = "English",
volume = "18",
pages = "55--78",
journal = "Differential Geometry and its Applications",
issn = "0926-2245",
publisher = "Elsevier",
number = "1",

}

TY - JOUR

T1 - Family of Cayley transforms of a homogeneous Siegel domain parameterized by admissible linear forms

AU - Nomura, Takaaki

PY - 2003/1/1

Y1 - 2003/1/1

N2 - In this paper we introduce a family of Cayley transforms of a homogeneous Siegel domain D. Each of these transforms is birational and maps D biholomorphically onto a bounded domain in a complex Euclidean vector space.

AB - In this paper we introduce a family of Cayley transforms of a homogeneous Siegel domain D. Each of these transforms is birational and maps D biholomorphically onto a bounded domain in a complex Euclidean vector space.

UR - http://www.scopus.com/inward/record.url?scp=0037212838&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037212838&partnerID=8YFLogxK

U2 - 10.1016/S0926-2245(02)00098-0

DO - 10.1016/S0926-2245(02)00098-0

M3 - Article

AN - SCOPUS:0037212838

VL - 18

SP - 55

EP - 78

JO - Differential Geometry and its Applications

JF - Differential Geometry and its Applications

SN - 0926-2245

IS - 1

ER -